Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Breast tenderness, bloating, back ache, cramping after unprotected sex. All symptoms gone, spotting brown. Miscarriage?

hi, i m 24 yrs, i had unprotected sex on 18/2 till 22/2, my last period was on 9/2,.. my next period will be 15/3. today 14/3 i loss my breast tenderness, bloating and spotting brown cm.. i had breast tenderness and bloating for about a week, with upper back ache, leg cramps .. but suddenly today everything is gone... is this misscarriage or af??? pls help me
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for the query.The time you have mentioned and the time you got the brown discharge are almost same so this may be your periods we actually dont call it as misscarriage if you are a pregnant then you will have aa missed period and that didnt happened in you at present.And even some times implantation bleeding gives such type of discharge.I request you to have a hpt done to rule out pregnancy.Thank you.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor